[1] Ahlbrandt C. D., Hinton D. B., Lewis R. T.:
The effect of variable change on oscillation and disconjugacy criteria with applications to spectral and asymptotic theory. J. Math. Anal. Appl., vol. 81 (1981), pp. 234–277.
MR 0618771
[2] Chanturia T. A.:
On conjugacy of high order ordinary differential equations. Georgian Math. J., vol. 1 (1994), No. 1, 1–8.
MR 1251490
[3] Chantladze T., Kandelaki N., Lomtatidze A.:
On zeros of solutions of the second order singular half–linear equation. Mem. Differential Equations Math. Phys., vol. 17 (1999), 127–154.
MR 1710580
[4] Chantladze T., Kandelaki N., Lomtatidze A.:
Oscillation and nonoscillation criteria for the second order linear equation. Georgian Math. J., vol. 6 (1999), No. 5, 401–414.
MR 1692963
[5] Došlý O.:
The multiplicity criteria for zero points of second order differential equations. Math. Slovaca, vol. 42 (1992), No. 2, 181–193.
MR 1170102
[6] Došlý O.:
Conjugacy criteria for second order differential equations. Rocky Mountain J. of Math., vol. 23 (1993), No. 3, 849–861.
MR 1245450
[7] Hartman P.:
Ordinary differential equations. John Wiley & Sons, Inc., New–York–London–Sydney, 1964.
MR 0171038 |
Zbl 0125.32102
[8] Hawking S. W., Penrose R.:
The singularities of gravitational collapse and cosmology. Proc. Roy. Soc. London, Ser. A, vol. 314 (1970), 529–548.
MR 0264959 |
Zbl 0954.83012
[9] Mingarelli A. B.:
On the existence of conjugate points for the second order ordinary differential equation. SIAM J. Math. Anal., vol. 17 (1986), No. 1, 1–6.
MR 0819206
[10] Müller–Pfeiffer E.:
Existence of conjugate points for second and fourth order differential equations. Proc. Roy. Soc. Edinburgh, Sect. A, vol. 89 (1981), 281–291.
MR 0635764
[11] Müller–Pfeiffer E.:
Nodal domains of one–or–two–dimensional elliptic differential equations. Z. Anal. Anwendungen, vol. 7 (1988), 135–139.
MR 0951346
[12] Peña S.:
Conjugacy criteria for half–linear differential equations. Arch. Math., vol. 35 (1999), No. 1, 1–11.
MR 1684518
[13] Tipler F. J.:
General relativity and ordinary differential equations. J. Differential Equations, vol. 30 (1978), 165–174.
MR 0513268
[14] Willet D.: On the oscillatory behaviour of the solutions of second order linear differential equations. Ann. Polon. Math., vol. 21 (1969), 175–194.